# SDR ABXA060023

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 44,893 hours, 40,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OIL ODOR COMING FROM RT PACK INFLIGHT DURING DESCENT TURNED OFF RIGHT PACK, ODOR WENT AWAY.  PERFORMED AIR COND OIL CONTAMINATION TEST ON SYSTEM IAW AMM 21-00-21-2.  NO CONTAMINATION NOTED.
